# SDR IPXA2023050884890

- Difficulty date: May 3, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 33,685 hours, 11,809 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND AFT CARGO TRAY-LOCK CRACK AT STA 1336 LBL 20. (REPLACE) DRILLING NEW HOLE FOR TRAY-LOCK I.A.W SRM 51-40-05-0G REV.86.00.
